高级检索   注册
SEMI OpenIR  > 中国科学院半导体研究所(2009年前)  > 期刊论文

题名: Spectral properties of a double-quantum-dot structure: A causal Green's function approach
作者: You JQ;  Zheng HZ
发表日期: 1999
摘要: Spectral properties of a double quantum dot (QD) structure are studied by a causal Green's function (GF) approach. The double QD system is modeled by an Anderson-type Hamiltonian in which both the intra- and interdot Coulomb interactions are taken into account. The GF's are derived by an equation-of-motion method and the real-space renormalization-group technique. The numerical results show that the average occupation number of electrons in the QD exhibits staircase features and the local density of states depends appreciably on the electron occupation of the dot.
KOS主题词: Anderson model;  Renormalization group;  Transportation;  vibrating bodies;  Level
刊名: PHYSICAL REVIEW B
专题: 中国科学院半导体研究所(2009年前)_期刊论文

条目包含的文件

文件 大小格式
819.pdf100KbAdobe PDF 联系获取全文


许可声明:条目相关作品遵循知识共享协议(Creative Commons)。


推荐引用方式:
You JQ; Zheng HZ .Spectral properties of a double-quantum-dot structure: A causal Green's function approach ,PHYSICAL REVIEW B,1999,60(12):8727-8733
个性服务
 推荐该条目
 保存到收藏夹
 查看访问统计
 Endnote导出
Google Scholar
 Google Scholar中相似的文章
 [You JQ]的文章
 [Zheng HZ]的文章
CSDL跨库检索
 CSDL跨库检索中相似的文章
 [You JQ]的文章
 [Zheng HZ]的文章
Scirus search
 Scirus中相似的文章
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
所有评论 (0)
暂无评论

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。

 

 

Valid XHTML 1.0! 版权所有 © 2007-2012  中国科学院半导体研究所  -反馈
系统开发与技术支持:中国科学院国家科学图书馆兰州分馆(信息系统部)
本系统基于 MIT 和 Hewlett-Packard 的 DSpace 软件开发